MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC
Model Number 09.820.025S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.No code available used to capture failure of device to seat properly, causing change to surgical plan.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a spine surgery procedure on (b)(6) 2018 where the surgeon was scheduled to use a (pdc) pro-disc c implant.Inter-operative, the pdc implant was unable to be fully implanted due to the surgeon having issues in achieving the acceptable implant spine position.The pdc implant was removed from the disc space.Patient was ultimately revised to a spine fusion construct.Hospital has retained the pdc implant.Surgery was completed successfully with a 20 ¿ minute time delay.Reason for the time delay was due to the surgeon having to break scrub to speak with the patient¿s family due to a risk management requirement.No fragments were generated during the implant removal.No additional medical intervention was required.Patient is reported in stable condition, and surgery was completed successfully.This report is for one (1) prodisc c implant this is report 1 of 1 for (b)(4).

Brand Name
PRODISC-C IMPLANT MEDIUM 5MM-STERILE
Common Device Name
PROSTHESIS INTERVERTEBRAL DISC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7362012
Report Number2939274-2018-51171
Device Sequence Number1232991
Product Code MJO
UDI-Device Identifier10705034763729
UDI-Public(01)10705034763729(17)EXPIRATIONUNKNOWN(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09.820.025S
Device Catalogue Number09.820.025S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;